# SDR USAAF99033

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11300
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIT - FL 591 - ON CLIMB-OUT FROM PIT, CREW NOTED SMOKE COMING FROM BEHIND THE GLARESHIELD.  FLIGHT RETURNED TO PIT AND LANDED WTIH NO FURTHER INCIDENT.  MAINTENANCE COULD NOT FIND A DEFINITIVE PROBLEM.  BLOWER FAN NR 3 WAS NOTED AS HAVING SOME VIBRATION, AND WAS CHANGED AS A PRECAUTION.  (X)
